MAUDE Adverse Event Report: UNOMEDICAL S.R.O. CURE PRODUCTS; CATHETER, UROLOGICAL

UNOMEDICAL S.R.O. CURE PRODUCTS; CATHETER, UROLOGICAL
Model Number ULTRA M14
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2: sex - male.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.  therefore, this evaluation will be closed.  this issue will be monitored through the post market product monitoring review process.Based on the available information, this event is deemed to be a serious injury.     to date no additional information has been received.Should additional information become available, a follow-up report will be submitted.     fda registration number:  reporting site: 1049092;  manufacturing site: 3005471919.
 
Event or Problem Description
End user reported, he recently was diagnosed with a uti as he had bleeding with cathing that lasted said 4 -5 days.He said he had bleeding after meeting some resistance right before entering his bladder with the catheter and it got irritated started bleeding.He went into md office after those 4 or 5 days of bleeding and they did a cystoscopy and he said they cauterized the area that was bleeding.They also diagnosed him with a uti.His md started him on daily gentamicin installations he places his in bladder.No additional information was provided.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key18985776
Report Number1049092-2024-00030
Device Sequence Number8381920
Product Code KOD
UDI-Device Identifier00815947021069
UDI-Public00815947021069
Combination Product (Y/N)N
PMA/510(K) Number
K221593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberULTRA M14
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2024
Initial Report FDA Received Date03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown